# SDR ASAA2019090230608

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 22,049 hours, 7,198 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 1821M59P06
- Part serial: GRTN8469
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 22,048 hours, 7,197 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG HAS A LEAK COMING OUT OF THE DRAINS. GROUNDED - YES. FOUND #2 ENG HPTACC VALVE DRAIN LEAKING ONE DROP EVERY 4 SECONDS. REMOVED #2 ENG HPTACC REF AMM 75-21-01-000-801-F00. INSTALL #2 ENGINE HPTACC VALVE REF AMM 75-21-01-400-801-F00. STEPS 3. A-G (4) (A); (5) (A) - (B), STEPS G (7) (A)- (E). FINISH FINAL INSTALLED OF #2 ENG HPTACC REF AMM 75-21-01-400-801-F00, STEPS G (6) (4) (5) THRU H. & I. TEST 3A & 12 PASSED. NO FAULTS OF LK'S NOTED.
